# SDR AALA202212147828

- Difficulty date: December 1, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 28,054 hours, 11,793 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING LEADING EDGE PANEL 621LB HAS CORROSION ON EDGE OF PANEL STRUCTURE.  ACCOMPLISHED PERMANENT REPAIR OF 621LB RIGHT WING LEADING PANEL EDGE CORROSION PER B737NG SRM 57-41-01-2R-6.
